| Model Number |
VTICM5_12.6(-12.0/3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: rotation.H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced discomfort and lens rotation.Due to patient discomfort and lens rotation, the lens was repositioned.This did not resolve the problem.On a separate day, the lens was explanted.The problem was resolved.Cause of the event is unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge tube with residue/debris on the lens.Visual inspection found the lens hatpic scratched.Dimensioanl inspection found the lens to be within specifications.Claim # (b)(4).